Can't sit still :(

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

greenbean885
Regular Member


Date Joined Nov 2011
Total Posts : 310
   Posted 12/14/2011 11:03 AM (GMT -6)   
I know there is a transition phase between meds... and it sure ain't fun! I was taking low doses of organic lithium for my obsessive thoughts and have now been switched to 20mg of Paxil. I know it will take a few weeks to feel the full effect and its MISERABLE.

Again, my mind is going a billion times a minute, only focusing on one or two situations. I don't WANT to focus on those things, I want to focus on my work. I also want to sleep well. I wake up with a racing mind, which makes the anxiety worse. Jeez... no fun!

Hope everyone else is having a good start to the day. And that I have patience. Sheesh!

Courtney

awty
Veteran Member


Date Joined Aug 2010
Total Posts : 790
   Posted 12/14/2011 11:09 AM (GMT -6)   
Awe Greeny,

I really feel for you. Ride it out, this too shall pass, be patient and kind to you. Let us know how you are progressing. The annoying thing is there is not much you can do for this as it's a chemical issue, but just have faith, that you will come out the other side soon. Just hang in there, hope you are able to get some relief very soon

bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 12/14/2011 11:46 AM (GMT -6)   
Eadh hour, each day will get a little better...try to remember this my dear Bean...unfortunately, they do not have shots that worked right away...one of these days

hang tough

maggie
"We never realize how strong we are, until being strong is the only thing left"
Major Depressive Disorder, ptsd, fibromyalgia, chronic pain, l3/4, L4/5 gone, bursitis arthritis sciatica

cymbalta seroquel hydrocodone klonopin magnesium potassium

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20282
   Posted 12/14/2011 12:32 PM (GMT -6)   
understand on lithium...............with healing compassion, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

It's Genetic
Veteran Member


Date Joined Mar 2010
Total Posts : 1540
   Posted 12/14/2011 12:38 PM (GMT -6)   
If it's lithium, you're likely to experience shaking. I don't think Lithium causes racing thoughts. It is supposed to stabilizie the thoughts.

It may be Paxil, Green Bean885.

Strangely enough, stopping drinking milk for about 3 days may help calm the rapid firing of the brain which gives you the speed in thoughts. (You might be one of those people who metabolize milk
perfectly and consequently get an overdose of acid reaction to the brain. Omit cheese products for three days also and see if that helps.
All milk products are highly acidic in reaction.)  Aspirin helps, according
to my psychiatrist.
 
Try to drink plenty of water while you're adjusting; that may help.

Post Edited (It's Genetic) : 12/14/2011 10:46:14 AM (GMT-7)


greenbean885
Regular Member


Date Joined Nov 2011
Total Posts : 310
   Posted 12/14/2011 12:54 PM (GMT -6)   
Thanks IG- I have been off the lithium for about a week now, so I guess it'll just take awhile for the Paxil to stabilize my silly brain. I'm glad you told me about the milk and cheese-- I'll stay away from those for awhile.

I do hope that it is possible to have control over the obsessing one day. My session last night focused on the anxiety, but quite honestly, I don't even remember the point of bringing up my good memories in relation to my anxiety... maybe I'm just sleepy!

Off to refill the water cup....

kelsrox
Regular Member


Date Joined Dec 2011
Total Posts : 108
   Posted 12/14/2011 1:09 PM (GMT -6)   
Courtney,
I'm sorry you're having a rough transition. I was taken off of Lexapro and put on Viibryd. I'm still not stabilized. And I've been on it for months. We are about to make a switch because obviously, Viibryd just makes me crazier than I already am. Just think happy thoughts and focus on the good things. I was thinking thoughts I shouldn't have been thinking and had NEVER thought before Viibryd. So I understand your plight.

Try to have a good day :)
Kelsey; 25 year old lady suffering from a slew: Depression, Anxiety, Irritable Bowel Syndrome (IBS), Polycystic Ovarian Syndrome (PCOS), etc.

kelsrox
Regular Member


Date Joined Dec 2011
Total Posts : 108
   Posted 12/14/2011 2:45 PM (GMT -6)   
Do you mind if I email you, Courtney? We can't put our email out in here, but mine is in my profile if you'd like to be penpals? typepals? lol.. If not, it's okay! I don't want you to think I'm a weirdo!
Kelsey; 25 year old lady suffering from a slew: Depression, Anxiety, Irritable Bowel Syndrome (IBS), Polycystic Ovarian Syndrome (PCOS), etc.

greenbean885
Regular Member


Date Joined Nov 2011
Total Posts : 310
   Posted 12/15/2011 2:48 PM (GMT -6)   
From anyone's experience, do you find that eating with medication is better or worse? I usually do pretty well with taking things on an empty stomach, but today the meds made me sick. I was expecting it to happen at some point, as I had nausea for awhile with Lexapro years ago.

I asked at the pharmacy and they said it shouldn't matter. I think it was possibly a mix of being anxious (got yelled at at work yesterday) and taking the Paxil with my antibiotics for bronchitis. Well, at least that's what I'm hoping it was.

Been losing a little bit of weight as well. No complaints there, but I know its just from being sick from the anxiety for so long. Cut caffeine out the diet a couple weeks ago, so that's probably helping more than I know right now. Doctor suggested running to help the anxiety but I believe that can happen after the bronchitis goes away.

Thank you everyone for the support. Been a better week overall, just struggling today. I can feel the sadness creeping in and it's taking a lot of internal energy to kick it away and not let it come out till it needs to in therapy.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 12/15/2011 3:41 PM (GMT -6)   
I know when I took effexor, they recommended taking it with food. But I take my meds when I first get up, so I can feel human, so I don't eat with them. But I usually eat shortly after.

Anxiety can really effect your stomache. Especially if you don't eat. My girlfriend is going through that right now as she is quite anxious about a trip she has to make. So I made her eat today when she was at the house. She was sick the other day too. I told her she needed food. She went home, laid down, then got up and ate something and felt better. So I am thinking with the anxiety, you should make sure you have some kind of food in your tummy especially when taking the meds. Maybe it doesn't have to be a lot.

Make sure that you don't lose too much weight. I always use to drop weight fast when I was stressed out. I got below 100 pounds once and I am 5'8" tall. I was so sick, I was under a lot of family stress. I think it is the worst kind at times. It eats at you... You are smart to wait on the running. Do you usually run? If not, walk... I try to walk daily. Not so hard on my knees as running is. I probably couldn't run ten feet anymore. lol...

I am glad that you had a better week. I am sorry that you feel depression creeping up. Hopefully you can ward it off since you are aware of it. I hope that your day gets better.

Take care Courtney.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 10:29 AM (GMT -6)
There are a total of 3,006,429 posts in 329,336 threads.
View Active Threads


Who's Online
This forum has 161833 registered members. Please welcome our newest member, LorrieL..
332 Guest(s), 7 Registered Member(s) are currently online.  Details
mattamx, Kent M., BossJ, Admin, Aerose91, Buddy Blank, iPoop